# SDR NOCA1705

- Difficulty date: October 1, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Part number: 141T485235
- Condition: Damaged
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS SLIDING WINDOW OPENED ON ROTATION OUT OF JFK.  CREW UNABLE TO CLOSE WINDOW IN FLIGHT.  DUMPED FUEL AND RETURNED SAFELY TO JFK.  REPLACED CAPTAINS SLIDING WINDOW AND LOWER TRACK, WINDOW OPERATES NORMALLY.  IT COULD NOT BE DETERMINED IF WINDOW WAS LOCKED PRIOR TO TAKEOFF.
